# SDR GTIA2020081735313

- Difficulty date: August 15, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A320-232
- Aircraft serial: 6345
- Aircraft time: 21,411 hours, 9,649 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAP WALK AROUND FLASH LIGHT INOP-R/R CAP WALK AROUND FLASH LIGHT IAW A320 EMERGENCY EQUIPMENT LAYOUT NK320 SPACEFLEX-EQ
